Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Additive and multiplicative loops of planar ternary rings


Author: D. R. Hughes
Journal: Proc. Amer. Math. Soc. 6 (1955), 973-980
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1955-0073568-8
MathSciNet review: 0073568
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Hall, Projective planes, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 229-277. MR 0008892 (5:72c)
  • [2] D. R. Hughes, Planar division neo-rings, Trans. Amer. Math. Soc. vol. 80 (1955) pp. 502-527. MR 0073566 (17:451b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0073568-8
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society